PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On certain aspects of the M\"obius randomness principle

Volume 157 / 2019

Davit Karagulyan Colloquium Mathematicum 157 (2019), 231-250 MSC: Primary 37B10; Secondary 37A45. DOI: 10.4064/cm7538-7-2018 Published online: 10 May 2019

Abstract

We study different aspects of the Möbius randomness principle. We rephrase the Chowla and Sarnak conjectures and the Riemann hypothesis for abstract sequences and study their relationship. In particular, we show that in this setting the Chowla and Sarnak conjectures do not imply the Riemann hypothesis. We also study the connections between the multiplicative and additive van der Corput criteria.

Authors

  • Davit KaragulyanDepartment of Mathematics
    Royal Institute of Technology
    Lindstedtsvägen 25
    S-100 44 Stockholm, Sweden
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image